# SDR ORJA98287

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: G275007
- Condition: Discharged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - EMERGENCY BATTERY PACK, INOP AT RIGHT OVERWING FORWARD EXIT.  REMOVED AND REPLACED EMERGENCY BATTERY PACK AT RIGHT OVERWING FORWARD EXIT.  OPS CHECK GOOD.  (M)
